MAUDE Adverse Event Report: HANSON MEDICAL INC HANSON MEDICAL MALAR IMPLANT

HANSON MEDICAL INC HANSON MEDICAL MALAR IMPLANT
Model Number M 4 - 3
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: reviewed the complaint notes, device history record, risk analysis, and product labeling.Results: review of the complaint notes and device history record revealed no assignable cause for the reported event.Extrusion is a known risk.Product labeling cautions: "complications, although uncommon, include infection, extrusion, implant movement, pain, itching, irritation, fluid accumulation, bleeding, bruising, and capsular contracture.".
 
Event or Problem Description
Physician reported that a patient presented with extrusion of the left malar implant on (b)(6) 2019.Originally implanted on (b)(6) 2019 after which the patient felt discomfort.Subsequently, implants were removed bilateral on (b)(6) 2019.

Brand Name
HANSON MEDICAL MALAR IMPLANT
Common Device Name
MALAR IMPLANT
Manufacturer (Section D)
HANSON MEDICAL INC
825 riverside ave. suite 2
paso robles CA 93446
MDR Report Key8745468
Report Number2031444-2019-00001
Device Sequence Number13963083
Product Code LZK
UDI-Device IdentifierB049M430
UDI-Public+B049M430/$$715943Q
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K973574
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM 4 - 3
Device Catalogue NumberM 4 - 3
Device Lot Number15943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;